# SDR WTAA960090

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 03091022
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - FORWARD CABIN EMERGENCY LIGHTING REPORTED INOPERATIVE DURING GROUND CHECK.  MX DEFERRED EMERGENCY LIGHTING SYSTEM PER MEL 33-50-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPAIRING ELECTRICAL CONNECTION AT FORWARD FLOOR TRACK LIGHTING AREA.  (M)
